多角形のモジュライと双曲幾何(第11回年会「総合講演」)  [in Japanese] Moduli of Polygon and Hyperbolic Geometry(Invited Lectures on the 11th JSIAM Annual Meeting)  [in Japanese]

Access this Article

Search this Article

Author(s)

Journal

  • Bulletin of the Japan Society for Industrial and Applied Mathematics

    Bulletin of the Japan Society for Industrial and Applied Mathematics 12(1), 46-48, 2002

    The Japan Society for Industrial and Applied Mathematics

References:  10

Codes

  • NII Article ID (NAID)
    110007390946
  • NII NACSIS-CAT ID (NCID)
    AN10288886
  • Text Lang
    JPN
  • Article Type
    REV
  • ISSN
    09172270
  • NDL Article ID
    6105629
  • NDL Source Classification
    ZM31(科学技術--数学)
  • NDL Call No.
    Z15-726
  • Data Source
    CJP  NDL  NII-ELS  J-STAGE 
Page Top